Alert archive / New Jersey / Special Marine Warnings in 2003

Special Marine Warning 10, NWS Philadelphia/Mount Holly

June 14, 2003

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 14, 2003, 5:19 PM EDT. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2003, 5:19 PM EDT (21:19 UTC)
Expired
Jun 14, 2003, 6:15 PM EDT
In force
56 min
Issued by
NWS Philadelphia/Mount Holly
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 14, 2:16 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 14, 2:16 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
216 PM EDT SAT JUN 14 2003

THE E-W FRONT WILL SLOWLY MAKE IT THRU THE FA TONIGHT AND EARLY SUN.
WILL KP PRECIP MENTIONED FOR THE EXTREME SOUTHERN ZONES INTO SUN
AFTERNOON. ELSEWHERE PRECIP THIS EVENING SHOULD BE THE END. NEXT
SHOT OF PRECIP LOOKS LIKE MID WEEK AS FRNT WORKS ITS WAY NORTH.

FCSTID =   10
MPO   57  78  53  73 /  30  10  10  10
ABE   61  80  55  75 /  30  10  10  10
RDG   61  80  55  75 /  30  10  10  10
PHL   67  82  63  77 /  50  10  10  10
12N   57  80  53  73 /  30  10  10  10
SMQ   61  80  56  76 /  30  10  10  10
TTN   65  82  58  77 /  50  10  10  10
MIV   67  83  60  77 /  50  10  10  10
ACY   65  77  60  72 /  50  30  10  10
ILG   67  82  59  77 /  50  10  10  10
DOV   68  83  60  76 /  50  30  30  10
GED   69  81  60  77 /  50  30  30  10
ESN   68  82  60  76 /  50  30  30  20

.PHI...
DE...NONE.
MD...NONE.
NJ...NONE.
PA...NONE.

ZEV
Hazardous weather outlook, Jun 14, 4:27 AM EDT, 12 hours 52 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-141100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 AM EDT SAT JUN 14 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND
NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY

SEVERE THUNDERSTORMS COULD DEVELOP THIS AFTERNOON AND EVENING.
SOME THUNDERSTORMS COULD ALSO CONTAIN HEAVY RAIN WHICH COULD CAUSE
LOCALIZED FLOODING.

IN ADDITION...FLOOD WARNINGS REMAIN IN EFFECT FOR ROCKAWAY AND
PASSAIC RIVERS IN NORTHERN NEW JERSEY.

SEE THE LATEST FLOOD WARNINGS UNDER PHLFLSPHI/WGUS81 KPHI
AND THE LATEST WEATHER STATEMENT UNDER PHLSPSPHI/WWUS81 KPHI

FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS MAY BE NEEDED LATER TODAY.

RNS

In the hours before

Special weather statement, Jun 14, 1:19 PM EDT, 4 hours before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-142215-

SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT SAT JUN 14 2003

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 7 PM EDT...

THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH
FOR THE ENTIRE AREA UNTIL 7 PM EDT...

THE WATCH INCLUDES THE FOLLOWING COUNTIES...

IN PENNSYLVANIA...
.MONROE...CARBON...BERKS...LEHIGH...NORTHAMPTON...CHESTER...MONTGOMERY
...BUCKS...DELAWARE...AND PHILADELPHIA.

IN MARYLAND...

.CECIL...KENT...QUEEN ANNES...CAROLINE...AND TALBOT.

IN DELAWARE...

.NEW CASTLE...KENT...AND SUSSEX.

IN NEW JERSEY...

.SUSSEX...WARREN...HUNTERDON...MORRIS...SOMERSET...MIDDLESEX...MERCER
...SALEM...CUMBERLAND...CAMDEN...GLOUCESTER...CAPE MAY...OCEAN...
ATLANTIC...AND BURLINGTON.

THE WATCH ALSO INCLUDES THE ADJACENT COASTAL WATERS OF NEW JERSEY
AND DELAWARE INCLUDING THE DELAWARE BAY.

A SEVERE THUNDERSTORM WATCH MEANS THE POTENTIAL EXISTS FOR
THUNDERSTORMS WHICH COULD PRODUCE STRONG DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

IN SOME AREAS THE GROUND IS SATURATED FROM PREVIOUS RAINS OVER THE
PAST SEVERAL DAYS. ADDITIONAL RAINFALL...TODAY COULD CAUSE SHORT
TERM FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL RADIO OR
TELEVISION STATIONS...OR YOUR CABLE TELEVISION OUTLET FOR FURTHER
DETAILS OR UPDATES. ADDITIONAL WEATHER INFORMATION CAN BE FOUND ON
THE INTERNET AT WWW.ERH.NOAA.GOV/PHI IN SMALL LETTERS.

EBERWINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 1:53 PM EDTSevere Thunderstorm WarningPHISussex52 min
Jun 14, 2:11 PM EDTSevere Thunderstorm WarningPHIMorris49 min
Jun 14, 2:42 PM EDTSevere Thunderstorm WarningPHISussex18 min
Jun 14, 2:53 PM EDTSevere Thunderstorm WarningPHIMorris37 min
Jun 14, 4:06 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Somerset39 min
Jun 14, 4:24 PM EDTSevere Thunderstorm WarningPHIMonmouth66 min
Jun 13, 8:20 PM EDTSevere Thunderstorm WarningPHICecil55 min
Jun 14, 3:55 PM EDTSevere Thunderstorm WarningPHICecil50 min
Jun 14, 5:11 PM EDTSevere Thunderstorm WarningPHIQueen Anne's, Talbot34 min

Nearby

Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.